# SDR 2005FA0000978

- Difficulty date: June 25, 2005
- Submitted: July 22, 2005
- Operation: General aviation
- Aircraft: N190AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53190
- Engine: Pwa JT8D
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Part number: 5930645509
- Part serial: 99386
- Condition: Debonded
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKIN PANELS HAVE DELAMINATED AT FWD EDGE, COMMON TO LIP SKIN.  EVIDENCE OF HIGH TEMPERATURE AS FIBERGLASS APPEARS DARKENED AND IS BRITTLE.  OUTER SKINS OF BARREL ARE DEBONDED AND DISCOLORED BY HIGH TEMPERATURE.  PROBABLE CAUSE:  ANTI-ICE LEFT OPERATING FOR LONG PERIOD OF TIME ON GROUND.  (K)
